# SDR ASOA2013052803672

- Difficulty date: May 21, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 23,373 hours, 16,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 RT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS IAW AMM 33-51-15, OPS CHECKED GOOD.
